Translator Disclaimer
15 June 2017 Mean curvature flow with surgery
Robert Haslhofer, Bruce Kleiner
Duke Math. J. 166(9): 1591-1626 (15 June 2017). DOI: 10.1215/00127094-0000008X

Abstract

We give a new proof for the existence of mean curvature flow with surgery of 2-convex hypersurfaces in RN. Our proof works for all N3, including mean convex surfaces in R3. We also derive a priori estimates for a more general class of flows in a local and flexible setting.

Citation

Download Citation

Robert Haslhofer. Bruce Kleiner. "Mean curvature flow with surgery." Duke Math. J. 166 (9) 1591 - 1626, 15 June 2017. https://doi.org/10.1215/00127094-0000008X

Information

Received: 27 July 2015; Revised: 22 September 2016; Published: 15 June 2017
First available in Project Euclid: 23 February 2017

zbMATH: 1370.53046
MathSciNet: MR3662439
Digital Object Identifier: 10.1215/00127094-0000008X

Subjects:
Primary: 53C44
Secondary: 35K93 , 53C21

Keywords: $2$-convex , formation of singularities , Mean curvature flow , surgery

Rights: Copyright © 2017 Duke University Press

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 9 • 15 June 2017
Back to Top